# SDR AALA20110519TUL04

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 68,220 hours, 35,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS 1485 CANT FRAME CRACKED AT STAIR RETRACT ACTUATOR. REMOVED DAMAGED SECTION OF FRAME AND INSTALLED DOUBLER REPAIR AARD 53-10-00-33.
